# SDR DHL2005741550

- Difficulty date: April 14, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E CRACKED AT NR 4 SLAT O/B TRACK CUTOUT.  STOP DRILLED CRACK AT CUTOUT.  FABRICATED REPAIR PARTS PLATE 301 1/2 HARD, 0.020 (6.8 X 5.2 INCH) PO 509613, BACKING STRAPS 2 EA 2024-T3, 0.063 (.80 X 3.0 INCH) PO 9001978, FILLER 301 1/2 HARD, .032 (2.2 X 6.85 INCH) PO 9001777 IAW B727 SRM 57-30-04 FIG 9.  TREATED & PRIMED PARTS IAW B727 SRM 51-10-2.  INSTALLED REPAIR PARTS IAW B727 SRM 57-30-4, FIG 9.
